A 31-year-old female asked:
how can i tell if my child is having an allergic reaction to prelone (prednisolone) syrup or if his hives from before are just getting worse?
1 doctor answer
Dr. James Ferguson answered
45 years experience Pediatrics
Hives just worse: Prelone (prednisolone) is a med that mimics the stress hormone your body makes to stabilize membranes & stop allergic reactions. It is often give as an oral med to patients who would not like the alternative.A deep intramuscular injection would start working faster to slow the reaction.The oral takes some time to kick in so its common for a reaction to get a bit worse before improving.
Answered on Jun 30, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!